Alert archive / Indiana / Wind Advisories in 2008

Wind Advisory 11, NWS Indianapolis, IN

December 27, 200839 counties in Indiana

NWS Indianapolis, IN issued this wind advisory at Dec 27, 2008, 3:37 AM EST for 39 counties in Indiana. It took effect at Dec 27, 2008, 1:00 PM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2008, 3:37 AM EST (08:37 UTC)
In effect from
Dec 27, 2008, 1:00 PM EST
Expired
Dec 28, 2008, 7:00 AM EST
In force
18 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 486 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
443 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
486 m²/s²
0-3 km storm-relative helicity
454 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIND 270837
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
337 AM EST SAT DEC 27 2008

.A STRONG COLD FRONT WILL APPROACH CENTRAL INDIANA TODAY AND MOVE
THROUGH THE AREA TONIGHT. WINDS WILL INCREASE THIS AFTERNOON INTO
THE 20 TO 30 MPH RANGE WITH GUSTS AROUND 40 MPH POSSIBLE. DURING
THE NIGHT WIND GUSTS AROUND 45 MPH WILL BE POSSIBLE. 

INZ021-028>031-035>049-051>057-060>065-067>072-271645-
/O.NEW.KIND.WI.Y.0011.081227T1800Z-081228T1200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
337 AM EST SAT DEC 27 2008

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM
EST SUNDAY. 

SUSTAINED WINDS AROUND 30 MPH ALONG WITH WIND GUSTS AROUND 40 TO
45 MPH ARE POSSIBLE THIS AFTERNOON AND TONIGHT. LOOSE OR
LIGHTWEIGHT OUTDOOR OBJECTS WILL BE BLOWN AROUND.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
5 follow-up statements
000 
WWUS73 KIND 271520
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1020 AM EST SAT DEC 27 2008

.A STRONG COLD FRONT WILL APPROACH CENTRAL INDIANA THIS AFTERNOON 
AND MOVE THROUGH THE AREA TONIGHT. WINDS WILL INCREASE THIS
AFTERNOON INTO THE 20 TO 30 MPH RANGE WITH GUSTS AROUND 40 MPH
POSSIBLE. DURING THE NIGHT WIND GUSTS AROUND 45 MPH WILL BE
POSSIBLE.

INZ021-028>031-035>049-051>057-060>065-067>072-272200-
/O.CON.KIND.WI.Y.0011.081227T1800Z-081228T1200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1020 AM EST SAT DEC 27 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

SUSTAINED SOUTH WINDS AROUND 30 MPH WITH GUSTS UP TO 45 MPH ARE
POSSIBLE THIS AFTERNOON AND TONIGHT. LOOSE OR LIGHTWEIGHT OUTDOOR
OBJECTS WILL BE BLOWN AROUND.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KIND 271907 AAB
NPWIND

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
207 PM EST SAT DEC 27 2008

.A STRONG COLD FRONT WILL APPROACH CENTRAL INDIANA THIS AFTERNOON
AND MOVE THROUGH THE AREA TONIGHT. WINDS WILL INCREASE THIS
AFTERNOON INTO THE 20 TO 30 MPH RANGE WITH GUSTS AROUND 40 MPH
POSSIBLE. DURING THE NIGHT WIND GUSTS AROUND 45 MPH WILL BE
POSSIBLE.

INZ021-028>031-035>049-051>057-060>065-067>072-280315-
/O.CON.KIND.WI.Y.0011.000000T0000Z-081228T1200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
207 PM EST SAT DEC 27 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

SUSTAINED SOUTH WINDS AROUND 30 MPH WITH GUSTS UP TO 45 MPH ARE
POSSIBLE THIS AFTERNOON AND TONIGHT. LOOSE OR LIGHTWEIGHT OUTDOOR
OBJECTS WILL BE BLOWN AROUND.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KIND 280336
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1036 PM EST SAT DEC 27 2008

.A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. STRONG
AND GUSTY WEST WINDS WILL OCCUR ALONG AND JUST BEHIND THE FRONT.
GUSTS TO 45 MPH WILL BE POSSIBLE TONIGHT.

INZ021-028>031-035>049-051>057-060>065-067>072-281145-
/O.CON.KIND.WI.Y.0011.000000T0000Z-081228T1200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1036 PM EST SAT DEC 27 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

STRONG AND GUSTY SOUTHWEST WINDS WILL TURN TO THE WEST LATER
TONIGHT WITH GUSTS UP TO 45 MPH POSSIBLE AFTER MIDNIGHT. LOOSE OR
LIGHTWEIGHT OUTDOOR OBJECTS WILL BE BLOWN AROUND.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KIND 280848
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
348 AM EST SUN DEC 28 2008


INZ021-028>031-035>049-051>057-060>065-067>072-281200-
/O.CON.KIND.WI.Y.0011.000000T0000Z-081228T1200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
348 AM EST SUN DEC 28 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. 

WIND GUSTS NEAR 45 MPH REMAIN POSSIBLE EARLY THIS MORNING. WINDS
WILL THEN DIMINISH THROUGH THE DAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KIND 281209 AAA
NPWIND

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
709 AM EST SUN DEC 28 2008

...WIND ADVISORY HAS EXPIRED...


INZ021-028>031-035>049-051>057-060>065-067>072-281315-
/O.EXP.KIND.WI.Y.0011.000000T0000Z-081228T1200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
709 AM EST SUN DEC 28 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS HAVE DROPPED BELOW WIND ADVISORY CRITERIA.

$$

KOCH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Dec 27, 2:30 AM EST, 1 hour 7 minutes earlier.

Area forecast discussion, Dec 27, 2:30 AM EST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
230 AM EST SAT DEC 27 2008

.DISCUSSION...

FORECAST FOCUS IS ON CHANCES FOR RAIN...POSSIBILITY OF HEAVY
RAIN...AND STRONG WINDS.

AT 07Z FORECAST AREA /FA/ WAS IN WARM SECTOR OF THE APPROACHING
SYSTEM. A COLD FRONT EXTENDED FM IOWA INTO KS. TSRA WERE ACROSS MO
AND WRN IL WITH JUST ISOLD SHRA ACROSS THE FA.

MODELS ARE IN DECENT AGREEMENT AND WILL USE A BLEND OVERALL.

THE COLD FRONT WILL REMAIN W OF THE FA THRU TODAY. BROAD ISENTROPIC
LIFT ALONG WITH ANY WEAK WAVE THAT MOVES ACROSS THE FA IN SW FLOW
ALOFT WILL GENERATE SCT SHRA ACROSS MUCH OF FA. ENOUGH INSTABILITY
WILL BE AROUND FOR A POSSIBLE TSRA AS WELL. ISENTROPIC LIFT WILL BE
STRONGER ACROSS NWRN FA AND THIS AREA WILL BE CLOSER TO FRONT AT
00Z...SO FEEL THAT LIKELY OR HIGHER POPS LOOK BETTER THERE TODAY.
ELSEWHERE WILL CONTINUE WITH CHANCE POPS. ALTHOUGH PRECIPITABLE
WATER WILL BE INCREASING TODAY...HIGHER VALUES ALONG WITH STRONGER
FORCING WILL REMAIN W OF THE FA. THUS EXPECT HEAVY RAIN TO REMAIN W
OF THE FA.

WINDS WILL INCREASE TODAY AS FRONT APPROACHES. STRONG WINDS NOT FAR
OFF THE SFC /40KT AT ABOUT 15 KFT THIS AFTN FOR EXAMPLE/ WILL MIX
DOWN AS TEMPERATURES CONTINUE TO CLIMB. CLOUDS DID BREAK UP SOME IN
THE WARM SECTOR YESTERDAY...AND THIS COULD HELP MIX SOME OF THE
STRONGER WINDS. MOS SUSTAINED WINDS APPROACH 30 MPH THIS AFTN AS
WELL. THUS FEEL A WIND ADVISORY IS APPROPRIATE. WILL START IT AT 18Z
AS THE AFTN WINDS INCREASE.

TEMPS WILL BE NEAR RECORD VALUES TODAY WITH 07Z TEMPS ALREADY IN THE
LOWER 60S ACROSS PARTS OF THE SRN FA. MOSTLY CLOUDY SKIES WILL HELP
KEEP TEMPS FROM GETTING TOO HIGH THOUGH. A BLEND OF MAV/MET REFLECTS
THIS WELL.

THE STRONG FRONT WILL MOVE ACROSS THE FA TONIGHT. THE FRONT WILL
PROVIDE ENOUGH FORCING TO INTERACT WITH THE PLENTIFUL MOISTURE TO
GENERATE SHRA AND TSRA ACROSS THE FA. WILL GO CATEGORICAL POPS. WITH
THE HIGH PRECIP WATER VALUES...WILL CONTINUE TO MENTION HEAVY RAIN.
FRONT WILL BE PROGRESSIVE ENOUGH SO THAT A FLOOD WATCH IS NOT
NEEDED. STRONG WINDS WILL CONTINUE AS SETUP DURING THE EVENING IS
SIMILAR TO THE AFTERNOON. AFTER FROPA...STRONG PRESSURE RISES AND
SUBSIDENCE WILL AID IN MIXING DOWN THE STRONGER WINDS. WILL THUS
CONTINUE WIND ADVISORY THROUGH THE NIGHT. PRECIP WILL DIMINISH
QUICKLY AFTER FROPA SO THAT LITTLE IF ANY SNOW WILL OCCUR. MAV TEMPS
LOOK A BUT WARM IN THE NWRN FA WITH STRONG COLD ADVECTION LIKELY
BEHIND FRONT. WILL CUT A LITTLE THERE...BUT GO CLOSE TO MAV
ELSEWHERE.

SUNDAY WILL BE DRY AS SYSTEM WILL HAVE EXITED THE AREA BY 12Z.
BORDERLINE SITUATION FOR WIND ADVRY ACROSS FAR NRN FA EARLY...BUT AM
NOT CONFIDENT ENOUGH TO CONTINUE ADVRY PAST 12Z ATTM. WILL HAVE TO
KEEP AN EYE ON THIS. OTHERWISE GUSTY WINDS WILL DIMINISH THROUGH THE
DAY.

&&

.AVIATION...DISCUSSION FOR 06Z TAFS.

ANOTHER CHALLENGING EVENING AS LIFR CONDS HAVE GIVEN WAY TO MVFR/VFR
AT ALL SITES EXCEPT IND. HOWEVER EVEN IND IS NOW SHOWING SIGNS OF
IMPROVEMENT INTO THE MVFR CATEGORY AS THE WARM FRONT MOVES NORTHWARD.

SFC WINDS HAVE VEERED AND ARE NOW GUSTING AT LAF/HUF AND MAY ALSO
EVENTUALLY DO SO AT IND/BMG TONIGHT. ALSO...WE WILL FCST CIGS BASED
OFF OF SAT/OB TRENDS AS OPPOSED TO GUIDANCE WHICH ALL FCST LIFR
CONDS TO PERSIST THROUGH 18Z SAT. REALITY SIMPLY DOES NOT SUPPORT
THIS FCST.

HOWEVER...WE WILL FCST MVFR CIGS AT ALL SITES UNTIL AFTER SUNRISE
SAT. BUFKIT SOUNDINGS SHOW VERY STRONG WIND FIELDS SAT AND DESPITE
POOR LAPSE RATES I STILL BELIEVE THAT SOME MIXING WILL OCCUR AND
THAT COULD RESULT IN SOME GUSTS THROUGH THE DAY.

BY SAT AFTERNOON/EVENING....A PRE-FRONTAL SQUALL LINE MAY DEVELOP
ACROSS IL AND RACE NE INTO SOME PART OF THE AREA TOWARD OR AFTER
00Z. LATEST GUIDANCE SHOWS THIS OCCURRING IN THE 00Z TO 03Z TIME
FRAME WITH THE ACTUAL FRONT EXPECTED TO SURGE THROUGH THE AREA IN
THE 03Z TO 06Z TIME FRAME. BE PREPARED FOR VERY STRONG WIND GUSTS
IMMEDIATELY BEHIND THIS FRONT AS STRONG PRESSURE RISES AND ANY
SHOWERS ARE LIKELY TO MIX 35-40KT WINDS TO THE SFC...PERHAPS
HIGHER.

&&

.IND WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY ALL OF CENTRAL
INDIANA FM 18Z SAT-12Z SUN /1PM SAT TO 7AM SUN/.

&&

AVIATION...CO
PUBLIC...CS
Hazardous weather outlook, Dec 26, 10:43 PM EST, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1043 PM EST FRI DEC 26 2008

INZ021-028>031-035>049-054>057-062>065-070>072-280345-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS-
1043 PM EST FRI DEC 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE. THE STORMS ARE NOT EXPECTED
TO BE SEVERE...HOWEVER DEADLY CLOUD TO GROUND LIGHTNING IS
POSSIBLE.

LOWLAND FLOODING IS EXPECTED TO DEVELOP ALONG PORTIONS OF THE
WHITE...EAST FORK WHITE...AND WABASH RIVERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE SATURDAY AND SATURDAY EVENING.
SEVERE THUNDERSTORMS ARE NOT ANTICIPATED...BUT REMEMBER THAT ALL
THUNDERSTORMS ARE CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.

HEAVY AMOUNTS OF RAINFALL ARE ALSO POSSIBLE SATURDAY NIGHT...WHICH
MAY LEAD TO ADDITIONAL FLOODING PROBLEMS.

WINDS MAY GUST TO 40 MPH OUTSIDE OF THUNDERSTORMS SATURDAY
AFTERNOON AND SATURDAY NIGHT.

LOWLAND FLOODING WILL CONTINUE THROUGH TUESDAY ALONG PORTIONS OF
THE WHITE...EAST FORK WHITE... AND WABASH RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051>053-060-061-067>069-280345-
VIGO-CLAY-OWEN-SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-
1043 PM EST FRI DEC 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE. DEADLY CLOUD TO GROUND
LIGHTNING IS POSSIBLE WITH ANY STORM THAT FORMS.

LOWLAND FLOODING IS EXPECTED TO DEVELOP ALONG PORTIONS OF THE
WHITE...EAST FORK OF THE WHITE... AND WABASH RIVERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE SATURDAY AND SATURDAY EVENING.
A FEW STORMS MAY BE SEVERE WITH DAMAGING WINDS ON SATURDAY
EVENING...ESPECIALLY ACROSS SOUTHWEST INDIANA. REMEMBER THAT ALL
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.

HEAVY AMOUNTS OF RAINFALL ARE ALSO POSSIBLE SATURDAY
NIGHT...WHICH MAY LEAD TO ADDITIONAL FLOODING PROBLEMS.

WINDS MAY GUSTS UP TO 40 MPH OUTSIDE OF THUNDERSTORMS SATURDAY
AFTERNOON AND SATURDAY NIGHT.

LOWLAND FLOODING WILL CONTINUE THROUGH TUESDAY ALONG PORTIONS OF
THE WHITE...EAST FORK WHITE... AND WABASH RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE SATURDAY AFTERNOON INTO
SATURDAY EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

CP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 3:40 PM ESTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren32 min
Dec 27, 4:47 PM ESTSevere Thunderstorm WarningINDFountain, Parke, Vermillion43 min
Dec 27, 5:10 PM ESTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe50 min
Dec 27, 5:17 PM ESTTornado WarningINDFountain, Montgomery, Tippecanoe22 min
Dec 27, 5:32 PM ESTTornado WarningINDClinton29 min
Dec 27, 5:45 PM ESTSevere Thunderstorm WarningINDCarroll, Howard34 min
Dec 27, 5:48 PM ESTSevere Thunderstorm WarningINDBoone, Clinton19 min

Nearby

Wind Advisories in Indiana, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.